MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS N/A; SCALPEL, ULTRASONIC, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS N/A; SCALPEL, ULTRASONIC, REPROCESSED
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2020
Type of Reportable Event Malfunction
Event or Problem Description
Whilst using reprocessed harmonic handpiece har9f, the minimum button was sticking and going off when nobody was touching the handpiece.

Brand Name
N/A
Common Device Name
SCALPEL, ULTRASONIC, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 west drake drive
tempe AZ 85283
MDR Report Key9995157
Report Number9995157
Device Sequence Number11282009
Product Code NLQ
UDI-Device Identifier07613327348248
UDI-Public(01)07613327348248(17)221216(10)11355289
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2020
Report Date (Section F) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberHAR9F
Device Lot Number11355289
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight87
Date Report Sent to FDA04/22/2020